# SDR CA110322005

- Difficulty date: March 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 103 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 9733033113
- Condition: Failed
- Location: Nlg
- Part time: 92 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTS INVALID GEAR STATUS FOR NOSE GEAR DISPLAYED DURING TAXI, ACCOMPANIED BY FLIGHT ALERTING SYS GEAR WARNING.  REPLACED FAULTY UP PROXIMITY SWITCH SN 2241 FOR NOSE GEAR INDICATION WITH A NEW PROXIMITY SWITCH.  NLG DOOR ADJUSTMENT & TEST COMPLETED & UP PROXIMITY SWITCH ADJUSTED.  FUNCTION TEST OF THE EXTENSION RETRACTION SYS COMPLETED SERVICEABLE.
